On defect groups for generalized blocks of the symmetric group

Research output: Contribution to journalArticle

7 Citations (Scopus)

Abstract

In a paper of 2003, Külshammer, Olsson and Robinson defined l-blocks for the symmetric groups, where l>1 is an arbitrary integer. In this paper, we give a definition for the defect group of the principal l-block. We then check that, in the Abelian case, we have an analogue of one of Broué's conjectures.
Original languageEnglish
Pages (from-to)155-171
Number of pages15
JournalJournal of the London Mathematical Society
Volume78
Issue number1
Early online date25 Apr 2008
DOIs
Publication statusPublished - Aug 2008

    Fingerprint

Cite this